Please note that LibreCat no longer supports Internet Explorer versions 8 or 9 (or earlier).

We recommend upgrading to the latest Internet Explorer, Google Chrome, or Firefox.

277 Publications


2001 | Journal Article | LibreCat-ID: 16601
Rigorous computation of topological entropy with respect to a finite partition
G. Froyland, O. Junge, G. Ochs, Physica D: Nonlinear Phenomena (2001) 68–84.
LibreCat | DOI
 

2001 | Book Chapter | LibreCat-ID: 16555
The Algorithms Behind GAIO — Set Oriented Numerical Methods for Dynamical Systems
M. Dellnitz, G. Froyland, O. Junge, in: Ergodic Theory, Analysis, and Efficient Simulation of Dynamical Systems, Berlin, Heidelberg, 2001.
LibreCat | DOI
 

2001 | Journal Article | LibreCat-ID: 16617 LibreCat | DOI
 

2000 | Book Chapter | LibreCat-ID: 16513 LibreCat | DOI
 

2000 | Book Chapter | LibreCat-ID: 16553
A Conjecture on the Existence of Isolated Eigenvalues of the Perron-Frobenius Operator
M. Dellnitz, G. Froyland, S. Sertl, in: Equadiff 99, 2000.
LibreCat | DOI
 

2000 | Book Chapter | LibreCat-ID: 16616
Rigorous discretization of subdivision techniques
O. Junge, in: Equadiff 99, 2000.
LibreCat | DOI
 

2000 | Book Chapter | LibreCat-ID: 17018
The computation of an unstable invariant set inside a cylinder containing a knotted flow
M. Dellnitz, O. Junge, M. Rumpf, R. Strzodka, in: Equadiff 99, 2000, pp. 1053--1059.
LibreCat | DOI
 

2000 | Journal Article | LibreCat-ID: 16554
On the isolated spectrum of the Perron-Frobenius operator
M. Dellnitz, G. Froyland, S. Sertl, Nonlinearity (2000) 1171–1188.
LibreCat | DOI
 

1999 | Journal Article | LibreCat-ID: 16537
On the Approximation of Complicated Dynamical Behavior
M. Dellnitz, O. Junge, SIAM Journal on Numerical Analysis (1999) 491–515.
LibreCat | DOI
 

1999 | Journal Article | LibreCat-ID: 17017
Visualizing Complicated Dynamics
D. Bürkle, M. Dellnitz, O. Junge, M. Rumpf, M. Spielberg, Proceedings of Visualization 99 (1999).
LibreCat
 

1999 | Book Chapter | LibreCat-ID: 16584
Computation of Essential Molecular Dynamics by Subdivision Techniques
P. Deuflhard, M. Dellnitz, O. Junge, C. Schütte, in: Computational Molecular Dynamics: Challenges, Methods, Ideas, Berlin, Heidelberg, 1999.
LibreCat | DOI
 

1999 | Journal Article | LibreCat-ID: 16511
The computation of lyapunov exponents via spatial integration with application to blowout bifurcations
P.J. Aston, M. Dellnitz, Computer Methods in Applied Mechanics and Engineering (1999) 223–237.
LibreCat | DOI
 

1998 | Journal Article | LibreCat-ID: 16536
An adaptive subdivision technique for the approximation of attractors and invariant measures
M. Dellnitz, O. Junge, Computing and Visualization in Science (1998) 63–68.
LibreCat | DOI
 

1997 | Journal Article | LibreCat-ID: 17015
A subdivision algorithm for the computation of unstable manifolds and global attractors
M. Dellnitz, A. Hohmann, Numerische Mathematik 75 (1997) 293–317.
LibreCat | DOI
 

1997 | Journal Article | LibreCat-ID: 16614
An adaptive method for the approximation of the generalized cell mapping
R. Guder, M. Dellnitz, E. Kreuzer, Chaos, Solitons & Fractals (1997) 525–534.
LibreCat | DOI
 

1997 | Journal Article | LibreCat-ID: 16552
Exploring invariant sets and invariant measures
M. Dellnitz, A. Hohmann, O. Junge, M. Rumpf, Chaos: An Interdisciplinary Journal of Nonlinear Science (1997) 221–228.
LibreCat | DOI
 

1997 | Journal Article | LibreCat-ID: 16535
Almost Invariant Sets in Chua's Circuit
M. Dellnitz, O. Junge, International Journal of Bifurcation and Chaos (1997) 2475–2485.
LibreCat | DOI
 

1996 | Book Chapter | LibreCat-ID: 16533
The Computation of Unstable Manifolds Using Subdivision and Continuation
M. Dellnitz, A. Hohmann, in: Nonlinear Dynamical Systems and Chaos, Basel, 1996.
LibreCat | DOI
 

1995 | Journal Article | LibreCat-ID: 16550
Cycling Chaos
M. Dellnitz, M. Field, M. Golubitsky, J. Ma, A. Hohmann, International Journal of Bifurcation and Chaos (1995) 1243–1247.
LibreCat | DOI
 

1995 | Journal Article | LibreCat-ID: 16532
Admissible symmetry increasing bifurcations
M. Dellnitz, C. Heinrich, Nonlinearity (1995) 1039–1066.
LibreCat | DOI
 

Filters and Search Terms

department=10

Search

Filter Publications

Display / Sort

Export / Embed